# SDR SWAA2014022425459

- Difficulty date: February 12, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,095 hours, 45,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT SIGN BASE ASSEMBLY CRACKED.  R & R SIGN IAW AMM.
